Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 7 found articles
 
 
  Disjoint dominating and 2-dominating sets in graphs
 
 
Title: Disjoint dominating and 2-dominating sets in graphs
Author: Miotk, Mateusz
Topp, Jerzy
Żyliński, Paweł
Appeared in: Discrete optimization
Paging: Volume 35 () nr. C pages p.
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands